# SDR FDEA200906051939

- Difficulty date: June 5, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION AT STA 879, WL 208.1, RBL 12.00 TO LBL 12.00 ON TOP SURFACE FLOORBEAM.  REPAIR AT LBL 12 CARRIED OUT IAW SRM 53-00-51 REV 96 FIG 201 REPAIR 3.  AT RBL 12, CORROSION REMOVED IAW SRM 51-10-02 REV 96, FOUND WITHIN LIMITS.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
